# SDR 95ZZZX3873

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16606
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP INOPERATIVE.  REMOVED AND REPLACED BOOST PUMP.
